Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ:
https://elib.bsu.by/handle/123456789/9273
Заглавие документа: | On Approximation Of Error Measure In Kernel Density Estimation Under Dependence |
Авторы: | Krasnogir, E. G. |
Тема: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
Дата публикации: | 2007 |
Библиографическое описание источника: | Krasnogir, E. On Approximation Of Error Measure In Kernel Density Estimation Under Dependence / E. Krasnogir // Computer data analysis and modeling : complex stochastic data and systems : proc. of the 8th International conf., Minsk, sept. 11−15, 2007. – Minsk, 2007. – Vol. 1. – P. 132–135. |
Аннотация: | The problem of the probability density estimation by using n size sample of stationary process is considered. We investigate conditions which the coefficients in approximation of Mean Integrated Squared Error should satisfy to receive the consistent estimator. The clear approximation formula of optimal bandwidth for dependent data is given. |
URI документа: | http://elib.bsu.by/handle/123456789/9273 |
Располагается в коллекциях: | Статьи факультета прикладной математики и информатики |
Полный текст документа:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
8-2007.pdf | 114,57 kB | Adobe PDF | Открыть |
Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.